MathSciNet Relay Station
MathSciNet bibliographic data
MR1057121 65N30 (65J15)
Marion, M.; Temam, R. Nonlinear Galerkin methods: the finite elements case. Numer. Math. 57 (1990), no. 3, 205–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement